# SDR F3LA2017051500137

- Difficulty date: May 8, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 51,648 hours, 21,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Frames 67-68
- Part time: 51,648 hours, 21,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y765 BETWEEN FRAMES 67 AND 68 HAS CORROSION ON UPPER SERVICE.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911-001.
